During that time, I have had episodes of extreme exhaustion where it is an effort to hold my body errect. After many test, there seem to be no physiologic cause of this exhaustion. Could it be te Zetia and if so can I safely stop the Zetia for a while to see if that helps?
22 Oct 2009
Tiredness is a common side effect of Zetia, however if is really affecting you please see your doctor.
If you have to stop Zetia, that's okay, it won't cause any withdrawal symptoms etc, but your doctor will have to give you an alternative medication to control your cholesterol.
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was sufferd from horrified legs spasm (twice). Is it normal to have side effect after taking it for 2 years without problem ? Could reduce doses or ...
1 answer • 11 Sep 2010
I love grapefruit but a friend told me not to take zetia too close to eating a grapefruit. Is there truth to this ?
1 answer • 29 Jan 2011
He's seen a physicians assistant and has little confidense in this new drug. Would appreciate , any one's knowledge , about this Zetia?
1 answer • 6 May 2011
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Having stomach pains that appeared about 2-3 weeks after starting the two drugs separately. Is Zetia or Simvastatin the reason? Don't understand ...
1 answer • 1 Jan 2014
Hi, I'm a paraplegia in my 40s and was on zetia for about 2 months to help with some cholesterol issues. Over time, I developed neuropathy type ...
1 answer • 16 Jul 2014